# SDR 95ZZZX6511

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572R
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PA3
- Condition: Error
- Location: Cockpit
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATES INCORRECTLY AND IT RATTLES.
